# SDR AUS20010903

- Difficulty date: May 15, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM HAD EXCESSIVE PLAY. INVESTIGATION FOUNDUNIVERSAL PNO 46203-02 WORN COMPLETELY THROUGH BUSH PNO 453-824 AND INTO BRACKET PNO 29197-02 MOUNTED ON FORWARD BULKHEAD.
